Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from a low grade fever, vaginal discharge, had yeast infection. Is it related?

I have been suffering from a low grade fever for several days. Now dealing with a vaginal discharge that I am unsure whether it could be related. Although I have had yeast infections in the past, it has been years, and feel unsure about diagnosing myself with it. I have no Dr. in the process of changing providers and cannot get an appointment until the 22nd of this month. wondering about visiting an urgent care facility, or heading for the monostat 7.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for the query. Your symptoms suggestive of monialial/or bacterial vaginitis, which will be confirmed by gynecologist. Maintain good hygiene, avaoid sex till you get cured. But you need to get done blood/urine investigation to rule out other causes of fever. Till then you can take paracetamol and wait for consultation as self medication is hazardous.

Thank you
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor